# SDR SWAA2024111144373

- Difficulty date: October 1, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 62,000 hours, 37,337 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 661BB WITH ELONGATED ATTACHING HOLE ON IB SIDE.<[01] 1. ACCOMPLISHED PULSE-ECHO ULTRASONIC INSP. FOR DELAMINATION ON PANEL 661BB & ELONGATED HOLE'S; CRACKED AND BULGING HOLE'S WITH LOCATIONS IDENTIFIED.   2. ACCOMPLISHED 24 HOUR DRYOUT AT PANEL #661BB IAW  3. PREPARED DAMAGED AREA ON PANEL #661BB FOR REPAIR   4. APPLIED PERMANENT REPAIR AT DAMAGE AREA ON PANEL #661BB   5. PERFORMED UT INSP OF REPAIRED AREA USING CONTACT THROUGH TRANSMISS ULTRASONIC;  6. APPLIED TOP COAT TO PANEL 661BB;[02] VERIFIED REPAIR PER B737 SRM 51-70-04-2R-9
